A structure theorem for subgroups of GLn over complete local Noetherian rings with large residual image

Manoharmayum, J. (2015) A structure theorem for subgroups of GLn over complete local Noetherian rings with large residual image. Proceedings of the American Mathematical Society, 143 (7). pp. 2743-2758. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
  • Manoharmayum, J.
Copyright, Publisher and Additional Information: © 2015 American Mathematical Society. This is an author produced version of a paper subsequently published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 July 2015
  • Published (online): 11 March 2015
  • Accepted: 9 July 2013
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 May 2016 08:41
Last Modified: 23 Mar 2018 02:19
Published Version: http://dx.doi.org/10.1090/S0002-9939-2015-12306-4
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1090/S0002-9939-2015-12306-4
Related URLs:

Share / Export

Statistics